MAUDE Adverse Event Report: NeuWave Medical, Inc NeuWave; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

NeuWave Medical, Inc NeuWave; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Catalog Number NWC1US1N
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Asystole (4442)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury

Brand Name
NeuWave
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
NeuWave Medical, Inc
3529 anderson street
madison WI 53704
Manufacturer Contact
katie inman
3529 anderson st
madison, WI 53704
+1(877)323-9283
MDR Report Key50177146
Report Number3008769756-2026-00012
Device Sequence Number12832441
Product Code NEY
UDI-Device Identifier00853719006753
UDI-Public(01)00853719006753(11)240930
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K231738
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNWC1US1N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown